| Model Number |
DIU150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: male.Section d-6b date explanted: on (b)(6) 2025 were provided.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The diu150 model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).Post-operatively, the patient had myopic/refractive surprise causing symptomatic impairment of visual function and not correctable with a tolerable change in glasses or contacts.The iol was interfering with the patient's daily life activities.In a secondary surgical procedure, the iol was explanted and replaced with a diu150 22.5 iol.There was no serious patient injury, no sutures, and no vitrectomy however the incision was enlarged from 2.4mm to 2.7mm for a twist and out technique during the lens exchange procedure.Patient prognosis post lens explant was reported as good prognosis and 20/20 vision.No further information is available.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 12-jul-2025.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the lens was received in a specimen cup with a swab.During a visual inspection, the device was inspected under magnification.The lens was coated in viscoelastic residue.The lens was cleaned and inspected, and no issues were identified.The complaint issues reported could not be confirmed during product evaluation, and no issues were identified.The manufacturing records for the product were reviewed, the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.